# SDR SCNA99046

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2371
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN EMERGENCY LIGHT IN THE AFT AIRSTAIR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IN THE AFT AIRSTAIR EMERGENCY LIGHT, OPERATIONALLY CHECKS GOOD.
